Article citationsMore>>

V. Gejji and H. Jafari, “Solving a Multi-Order Fractional Differential Equation Using Adomian Decomposition,” Applied Mathematics and Computation, Vol. 189, No. 1, 2007, pp. 541-548.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.